# SDR SWIA972317

- Difficulty date: January 31, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 10,196 hours, 14,808 cycles
- Engine: Pwa PW118B
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Damaged
- Location: Fuel Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL PRIOR TO V1 RECEIVED RED DOOR LIGHT ON MAP AND RED FLASHING WARNS LIGHT.  ABORTED TAKEOFF.  FOUND OUTBOARD REFUEL DOOR FWD FASTENER BAD AND POPPED OUT.  REPLACED FASTENER AND RESECURED FORWARD DOOR.  OPS CHECKS GOOD.
